English (United Kingdom)French (Fr)Russian (CIS)Espa

Login

      
      |
If you want to register, please send a mail introducing yourself to nha.council at our domain name (omitting the "www" of course).

Mnemo
useravatar
User Info

The Heart

Hi guys,
   I'm prompted to inquire about the heart because my dad just had his second heart attack in 16 years.  He is recover wonderfully, but just started PT and is experiencing some nausea.  Is it normal for people to respond this way upon the onset of their recovery from such an ordeal?  I can give you more info as need. 

A few possibilities are reaction to medication, a previous lack of physical activity and...

Thoughts welcome! smile


Administrator has disabled public posting
Alex
useravatar
User Info

Re: The Heart

Hi dude,
A majority of the time the causes for exercise induced nausea are motion sickness or lower blood sugar levels. However side effects of meds should be checked, and this would be a good time to review diet with a view to further problem prevention. There's some useful info for those new to exercise here:

http://www.military.com/military-fitnes … ng-workout

and info on diet for heart health here:
http://articles.mercola.com/sites/artic … heart.aspx

Hope all works out well!
Best,
AR


Administrator has disabled public posting

Board Info

User Info:   Newest User :  outoftheloop   Members Online: 0   Guests Online: 122
Topic
New
Locked
Topic
New
Locked
Sticky
Active
New/Active
Sticky
Active
New/Active
New/Closed
New Sticky
Closed/Active
New/Locked
New Sticky
Locked/Active
Active/Sticky
Sticky/Locked
Sticky Active Locked
Active/Sticky
Sticky/Locked
Sticky/Active/Locked